Ö. Yıldırım, "Weak solutions of unconditionally stable second-order difference schemes for nonlinear sine-Gordon systems," e-Journal of Analysis and Applied Mathematics , vol.2024, no.5, pp.1-24, 2024
Yıldırım, Ö. 2024. Weak solutions of unconditionally stable second-order difference schemes for nonlinear sine-Gordon systems. e-Journal of Analysis and Applied Mathematics , vol.2024, no.5 , 1-24.
Yıldırım, Ö., (2024). Weak solutions of unconditionally stable second-order difference schemes for nonlinear sine-Gordon systems. e-Journal of Analysis and Applied Mathematics , vol.2024, no.5, 1-24.
Yıldırım, Özgür. "Weak solutions of unconditionally stable second-order difference schemes for nonlinear sine-Gordon systems," e-Journal of Analysis and Applied Mathematics , vol.2024, no.5, 1-24, 2024
Yıldırım, Özgür. "Weak solutions of unconditionally stable second-order difference schemes for nonlinear sine-Gordon systems." e-Journal of Analysis and Applied Mathematics , vol.2024, no.5, pp.1-24, 2024
Yıldırım, Ö. (2024) . "Weak solutions of unconditionally stable second-order difference schemes for nonlinear sine-Gordon systems." e-Journal of Analysis and Applied Mathematics , vol.2024, no.5, pp.1-24.
@article{article, author={Özgür YILDIRIM}, title={Weak solutions of unconditionally stable second-order difference schemes for nonlinear sine-Gordon systems}, journal={e-Journal of Analysis and Applied Mathematics}, year=2024, pages={1-24} }